# SDR AALA2009032100003

- Difficulty date: March 21, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N498AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49736
- Aircraft time: 57,047 hours, 29,235 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - DURING DESCENT CREW REPORTED SMOKE SMELL IN CABIN.  EMERGENCY DECLARED, LANDED STL WITHOUT INCIDENT.  REPLACED RECIRCULATION FAN.  SYSTEM GROUND CHECK NORMAL OPERATION.
